| Catalog Number |
110029132 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported the impactor tip fractured during the case.No complications, injuries, or surgical interventions were reported, and no foreign bodies were reported retained due to this malfunction.Attempts have been made, and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6 the reported event is confirmed through returned product evaluation.Visual examination of the returned product/provided pictures identified signs of use as well as wear and tear.There is damage across the body of the device including scratches, knicks, and gouges.The strike plate has dents and dings as well.The impactor tip has fractured into two pieces with all pieces returned.The features of the fracture surface of the returned device visually aligns with the zimmer research memo in which an overload failure mode was identified.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information is available at the time of this report.